# SDR SWIA202265394

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 46,171 hours, 30,057 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D:MAP LIGHT ON WINDSCREEN IS EXTREMELY HOT AND HAS A BURNING SMELL COMING FROM IT / C:DEFERRED CTR MAP LIGHT PER MEL 33-11-1A. . NO MX ACTION REQ. PLACARD INSTALLED. VERIFIED CB WAS NOT POPPED AND WHEN IN THE OFF POSITION THE LAMP COOLED AND NO ADDITIONAL ODOR WAS EMITTING FROM THE LIGHT ASSY. / CAT C DUE 4-29-22 / MAP LIGHT ON WINDSCREEN IS EXTREMELY HOT AND HAS A BURNING SMELL COMING FROM IT   (FLIGHT 3186 - FILED CLOSED)    APR 19, 2022  STATION: GPT--DEFERRED CTR MAP LIGHT PER MEL 33-11-1A. . NO MX ACTION REQ. PLACARD INSTALLED. VERIFIED CB WAS NOT POPPED AND WHEN IN THE OFF POSITION THE LAMP COOLED AND NO ADDITIONAL ODOR WAS EMITTING FROM THE LIGHT ASSY. APR 19, 2022  STATION: DFW--REMOVED AND REPLACED CAPTAINS MAP READING LIGHT IN REFERENCE TO AMM 33-13-03. OPS CHECK GOOD AT THIS TIME. NO BURNING SMELLS NOTED AND NO HEAT NOTICED AFTER HAVING LIGHT ON FOR 10 MINUTES. THIS CLEARS DMI.
